Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irritation in the penis, burning. Taking cipro. Concerned about STD

hello, I laid down naked with my female friend and about 1 hr later I noticed a burning feeling on my penis . 48hrs later I started cypro 500mg for 7days and it appeared to have stopped. After the cipro I noticed an irritation on the tip of my penis. this irritation has never cleared and I feel a burning feeling on my penis everyday. I have never had penetrative sex. this was just as a result of vagina and penis contact. I have had a lot of std tests and they all come back negative
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
If there is no penetrative sex, then there should be no contact between penis & vagina.
If all tests are negative, just repeat them after 4weeks & if still negative don't worry
Get a urine R/M & C/S after stopping all treatment for 5days for burning sensation done.
Better to use a condom for contact next time
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor